Several Theorems for Block Diagonally Dominant Matrices
Mathematica balkanica, Tome 9 (1995) no. 4, p. 345
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_4_a7,
author = {Af. Salah El-Sayed and M. G. Petkov},
title = {Several {Theorems} for {Block} {Diagonally} {Dominant} {Matrices}},
journal = {Mathematica balkanica},
pages = {345},
year = {1995},
volume = {9},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a7/}
}
Af. Salah El-Sayed; M. G. Petkov. Several Theorems for Block Diagonally Dominant Matrices. Mathematica balkanica, Tome 9 (1995) no. 4, p. 345. http://geodesic.mathdoc.fr/item/MABA_1995_9_4_a7/